# SDR SWAA062513

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 61,669 hours, 46,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT AFT CABIN EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY AND BATTERY PACK PER MM.
